MathSciNet Relay Station
MathSciNet bibliographic data
MR1676324 (2000e:26020) 26D10 (26A33 46E30)
Krugljak, Natan; Maligranda, Lech; Persson, Lars Erik On an elementary approach to the fractional Hardy inequality. Proc. Amer. Math. Soc. 128 (2000), no. 3, 727–734.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement